# SDR COM11882

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 3425 · Integrated Flight System
- Part: Fdu 70
- Part number: 6225812004
- Condition: Defective
- Location: Nr 2
- Part time: 12,808 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YELLOW HEADING FLAP ON COPILOT'S EHSI, RED OFF FLAG ON PILOT'S RMI.  REPLACED THE NR 2 FDU-70.
